# SDR P5CA2019112080216

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,847 hours, 21,564 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Annunciator
- Part number: 20090023102
- Part serial: 2896
- Condition: Malfunctioned
- Location: Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR/TERR SWITCH BACK LIGHT (REF MDDR #120330).( REMOVED AND REPLACED CAPTAIN'S SIDE WXR/TERRAIN ANNUNCIATOR PANEL IAW B767 AMM 34-46-01, OPS CHECK GOOD. THIS CLEARS DMI 120330. MCC NOTIFIED AND PLACARDS REMOVED.  )
